# SDR SWAA2016080854637

- Difficulty date: June 28, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Delaminated
- Location: Bs 685-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL SKIN PANEL DELAMINATED BETWEEN BS 685 - 727, LOWER FUSELAGE.   REPAIRED THE SKIN IAW SRM.
